MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 C 502 MODULE; CLINICAL CHEMISTRY ANALYZER
Model Number C502
Medical Device Problem Codes Incorrect, Inadequate or Imprecise Result or Readings (1535); Low Test Results (2458)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/17/2023
Type of Reportable Event Malfunction
Event or Problem Description
The initial reporter questioned low results for 10 patient samples tested for online tdm valproic acid (valp2) on a cobas 8000 c 502 module.For all 10 patient samples, the initial result was 0.1 ug/ml with a data flag.When the samples were repeated, the results were "much higher." the customer provided specific results for 1 patient sample.The initial result was 0.1 ug/ml with a data flag.The repeat result was 74.9 ug/ml.The questionable low results were reported outside of the laboratory.The valp2 reagent lot number was 63608501 with an expiration date of 30-nov-2023.
 
Additional Manufacturer Narrative
The field service engineer (fse) adjusted the gear pump head, sample probe wash, and the reaction disk light pass.The fse performed a 21-cup precision with acceptable results.The customer calibrated and ran qc with acceptable results.The system was operating within specification.The investigation is ongoing.
 
Additional Manufacturer Narrative
Calibration was last performed on (b)(6) 2023 with acceptable results.Qc was acceptable.There was no indication of a reagent performance issue.The service actions resolved the issue.

Brand Name
COBAS 8000 C 502 MODULE
Common Device Name
CLINICAL CHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
na
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
amy nelson
9115 hague road
na
indianapolis, IN 46250
3174767531
MDR Report Key16306734
Report Number1823260-2023-00360
Device Sequence Number17623949
Product Code JJE
UDI-Device Identifier04015630999385
UDI-Public04015630999385
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K100853
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/28/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberC502
Device Catalogue Number05964067001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/17/2023
Supplement Date Received by Manufacturer02/16/2023
Initial Report FDA Received Date02/06/2023
Supplement Report FDA Received Date02/28/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown